On finitely generated closed ideals in H (D)
Annales de l'Institut Fourier, Tome 35 (1985) no. 4, p. 163-174
Soit f 1 ,...,f N un nombre fini de fonctions dans l’espace H (D) des fonctions bornées analytiques dans le disque unité ouvert D. Nous donnons une condition suffisante pour qu’une fonction f dans H (D) appartienne à l’adhérence pour la norme de l’idéal I(f 1 ,...,f N ) engendré par f 1 ,...,f N , notamment la propriété|f(z)|α(|f1(z)|+...+|fN(z)|)pourzDα est une fonction sur R + telle que lim t0 α(t) t=0. Le point essentiel est une amélioration dans la construction du contour, due à L. Carleson, liée au théorème de la couronne. Il est démontré aussi que la propriété|f(z)|Cmax1jN|fj(z)|pourzDpour une constante C, n’entraîne pas nécessairement que f est dans l’adhérence de I(f 1 ,...,f N ).
Assume f 1 ,...,f N a finite set of functions in H (D), the space of bounded analytic functions on the open unit disc. We give a sufficient condition on a function f in H (D) to belong to the norm-closure of the ideal I(f 1 ,...,f N ) generated by f 1 ,...,f N , namely the property|f(z)|α(|f1(z)|+...+|fN(z)|)forzDfor some function α : R + R + satisfying lim t0 α(t)/t=0. The main feature in the proof is an improvement in the contour-construction appearing in L. Carleson’s solution of the corona-problem. It is also shown that the property|f(z)|Cmax1jN|fj(z)|forzDfor some constant C, does not necessary imply that f is in the closure of I(f 1 ,...,f N ).
@article{AIF_1985__35_4_163_0,
     author = {Bourgain, Jean},
     title = {On finitely generated closed ideals in $H^\infty (D)$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {35},
     number = {4},
     year = {1985},
     pages = {163-174},
     doi = {10.5802/aif.1032},
     mrnumber = {87j:46101},
     zbl = {0564.46044},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_1985__35_4_163_0}
}
Bourgain, Jean. On finitely generated closed ideals in $H^\infty (D)$. Annales de l'Institut Fourier, Tome 35 (1985) no. 4, pp. 163-174. doi : 10.5802/aif.1032. https://aif.centre-mersenne.org/item/AIF_1985__35_4_163_0/

[1] L. Carleson, Interpolation of bounded analytic functions and the corona problem, Annals of Math., 76 (1962), 547-552. | MR 141789 | MR 25 #5186 | Zbl 0112.29702

[2] P. Duren, Theory of Hp-spaces, Academic Press, New York, 1970. | MR 268655 | MR 42 #3552 | Zbl 0215.20203

[3] B. Dahlberg, Approximation by harmonic functions, Ann. Inst. Fourier, Grenoble, 30-2 (1980), 97-101. | Numdam | MR 584274 | MR 82i:31010 | Zbl 0417.31005

[4] J. Garnett, Bounded analytic functions, Academic Press, New York, 1980. | MR 628971